# SDR AALA951067

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ORD - FLT 1262 - DURING APPROACH TO ORD WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED WITH NO GREEN LIGHT.  RECYCLED LANDING GEAR WITH SAME RESULTS.  WHILE ACCOMPLISHING A GO-AROUND RED NOSE LANDING GEAR LIGHT EXTINGUISHED AND GREEN LIGHT ILLUMINATED.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPAIRED BROKEN WIRE AT NOSE LANDING GEAR UP AND LOCKED SWITCH PIN A08.  ALSO, REPLACED NOSE LANDING GEAR UP AND LOCKED SWITCH FOUND DEFECTIVE DURING TROUBLESHOOTING.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
